# SDR DBCA202206100005

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N210CM
- Make and model: Gulstm 560
- Aircraft serial: 5600369
- Aircraft time: 12,363 hours, 12,371 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 40955
- Part serial: 4473
- Condition: Faulted
- Location: Lt Mlg
- Part time: 8,963 hours, 8,637 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW NOTED BRAKE FAILURE WITH ANTI-SKID INOP ANNUNCIATOR.  CREW STOPPED THE AIRCRAFT WITH EMERGENCY BRAKE LEVER.  PERFORMED ROTARY TEST OF ANTISKID SYSTEM,  NO FAULTS NOTED.  MAINTENANCE PERFORMED OHM READINGS OF LT AND RT WHEEL TRANDUCERS AND NOTED LT WHEEL TRANSDUCER READINGS ERRATIC AND SPIKING. MELD TRANSDUCER AND RETURNED TO HOME BASE.  MTN REPLACED LT MAIN WHEEL SPEED TRANSDUCER WITH SERVICEABLE UNIT.
